Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Proof of some conjectures on cohomological dimension


Author: James Ax
Journal: Proc. Amer. Math. Soc. 16 (1965), 1214-1221
MSC: Primary 12.40; Secondary 10.67
DOI: https://doi.org/10.1090/S0002-9939-1965-0188263-0
MathSciNet review: 0188263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856
  • [2] Jean-Pierre Serre, Corps locaux, Hermann, Paris, 1968 (French). Deuxième édition; Publications de l’Université de Nancago, No. VIII. MR 0354618
  • [3] -, Cohomologie Galoisienne, Mimeographed notes, Collège de France, 1963 (also as Lecture Notes in Mathematics, No. 5, Springer-Verlag, 1964).
  • [4] I. M. Vinogradov, The method of trigonometrical sums in the theory of numbers, Interscience, New York.
  • [5] Masayoshi Nagata, Note on a paper of Lang concerning quasi algebraic closure, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 30 (1957), 237–241. MR 0094334, https://doi.org/10.1215/kjm/1250777008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.40, 10.67

Retrieve articles in all journals with MSC: 12.40, 10.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0188263-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society